# SDR 96ZZZX3094

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5611D
- Make and model: Beech E18S
- Aircraft serial: BA316
- Engine: Pwa R985AN14B
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: GE52120
- Condition: Teeth Sheared
- Location: Mag
- Part time: 1,228 hours
- Component: Bosch, 5B9RU3
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETE FAILURE OF THE MAGNETO DUE TO SHEARING OF ALL TEETH OF THE DISTRIBUTER GEAR.
